# SDR FDEA201710032830

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1701, RBL 75.25 FOUND CORRODED.  FOUND TO BE OUT OF LIMITS IAW 53-00-52-1A, FIG 101.  THE SEAT TRACK WAS REPLACED FROM BS 1711 TO 1571 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
